# SDR SWAA106597

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 22,074 hours, 12,832 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 1113A46002
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND RT WING I/B NR 7 SPOILER LOWER SKIN PUNCTURED.  REMOVED AND REPLACED SPOILER PER MM.
